# SDR AALA201901029010

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 24,313 hours, 9,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4  Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CHECK DOOR PRESSURE MESSAGE ON CIDS PANEL FOR THE R4 DOOR CIDS ON SYSTEM ECAM PAGE. SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO DEFECTS NOTED. LEAK CHECKED GOOD.
